| Model Number |
CL-953 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, two weeks following an open orthopedic procedure, wound was opening up a little bit at the end of the incision.Additional suture was used without an issue and another manufacturer's device was used to fix the issue.